# SDR DALA2016070805168

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB, STA Y=368, IN REF CARD 24, ZONE 200.  CARD 77, ZONE 200.  CUSP WEB WAS REPAIRED IAW SRM 53-00-55, REP 4, FIG 212, HFEC INSPECTION WAS ACCOMPLISHED AFTER DAMAGE REMOVAL, FITTING STRAP & SEAT TRACK WERE REMOVED AND INSTALLED IAW SRM 51-41-05, 51-41-01. CIC WAS APPLIED AT ZONE REPAIR IAW SRM 51-10-04.
